RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 105(147), Number 2, Pages 207–237 (Mi msb2526)  

This article is cited in 22 scientific papers (total in 22 papers)

Nonarchimedean uniformization

G. A. Mustafin


Abstract: In this paper we generalize Mumford's construction of nonarchimedean uniformization for curves over a discrete valuation field $K$ to the multidimensional case. We consider some examples and compute certain invariants. We show that in the case of uniform lattices we obtain varieties with ample canonical class.
Bibliography: 11 titles.

Full text: PDF file (3285 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1978, 34:2, 187–214

Bibliographic databases:

UDC: 513.015.7
MSC: Primary 32K10; Secondary 14D10, 14G20
Received: 23.09.1976

Citation: G. A. Mustafin, “Nonarchimedean uniformization”, Mat. Sb. (N.S.), 105(147):2 (1978), 207–237; Math. USSR-Sb., 34:2 (1978), 187–214

Citation in format AMSBIB
\Bibitem{Mus78}
\by G.~A.~Mustafin
\paper Nonarchimedean uniformization
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 105(147)
\issue 2
\pages 207--237
\mathnet{http://mi.mathnet.ru/msb2526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=491696}
\zmath{https://zbmath.org/?q=an:0411.14006|0407.14006}
\transl
\jour Math. USSR-Sb.
\yr 1978
\vol 34
\issue 2
\pages 187--214
\crossref{https://doi.org/10.1070/SM1978v034n02ABEH001156}


Linking options:
  • http://mi.mathnet.ru/eng/msb2526
  • http://mi.mathnet.ru/eng/msb/v147/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kurihara A., “Construction of P-Adic Unit Balls and the Hirzebruch Proportionality”, Am. J. Math., 102:3 (1980), 565–648  crossref  mathscinet  zmath  isi
    2. M. Rapoport, Th. Zink, “Über die lokale Zetafunktion von Shimuravarietäten. Monodromiefiltration und verschwindende Zyklen in ungleicher Charakteristik”, Invent math, 68:1 (1982), 21  crossref  mathscinet  zmath  adsnasa  isi
    3. G. A. Mustafin, “Families of algebraic varieties and invariant cycles”, Math. USSR-Izv., 27:2 (1986), 251–278  mathnet  crossref  mathscinet  zmath
    4. Ulrich Stuhler, “P-adic homogeneous spaces and moduli problems”, Math Z, 192:4 (1986), 491  crossref  mathscinet  zmath  isi
    5. Osamu Hyodo, “A note onp-adic etale cohomology in the semi-stable reduction case”, Invent math, 91:3 (1988), 543  crossref  mathscinet  zmath  isi
    6. P. Schneider, U. Stuhler, “The cohomology ofp-adic symmetric spaces”, Invent math, 105:1 (1991), 47  crossref  mathscinet  zmath  adsnasa  isi
    7. L. Gerritzen, M. Piwek, “Degeneration of point configurations in the projective plane”, Indagationes Mathematicae, 2:1 (1991), 39  crossref
    8. G. Laumon, M. Rapoport, U. Stuhler, “
      $$D$$
      -elliptic sheaves and the langlands correspondence”, Invent math, 113:1 (1993), 217  crossref  mathscinet  zmath  adsnasa  isi
    9. Harm Voskuil, “On the action of the unitary group on the projective plane over a local field”, J Austral Math Soc, 62:3 (1997), 371  crossref
    10. Yakov Varshavsky, “ p-adic uniformization of unitary Shimura varieties”, Publications Mathématiques de l’Institut des Hautes Études Scientifiques, 87:1 (1998), 57  crossref  mathscinet  zmath
    11. Gil Alon, Ehud de Shalit, “On the cohomology of Drinfel’d’sp-adic symmetric domain”, Isr. J. Math, 129:1 (2002), 1  crossref
    12. Tetsushi Ito, “Weight-monodromy conjecture for p-adically uniformized varieties”, Invent math, 159:3 (2005), 607  crossref  mathscinet  zmath  isi
    13. Hausberger T., “Uniformization of Laumon-Rapoport-Stuhler Varieties and Drinfeld-Carayol Conjecture”, Ann. Inst. Fourier, 55:4 (2005), 1285+  crossref  mathscinet  zmath  isi
    14. G. V. Ravindra, “Zero cycles on certain surfaces in arbitrary characteristic”, Proc Math Sci, 116:1 (2006), 37  crossref  mathscinet  zmath
    15. Ji, LZ, “Buildings and their application in geometry and topology”, Asian Journal of Mathematics, 10:1 (2006), 11  isi
    16. J KEUM, “A fake projective plane with an order 7 automorphism”, Topology, 45:5 (2006), 919  crossref
    17. Raskind W., Xarles X., “On P-Adic Intermediate Jacobians”, Trans. Am. Math. Soc., 359:12 (2007), 6057–6077  crossref  mathscinet  zmath  isi
    18. Mihran Papikian, “Modular varieties of �-elliptic sheaves and the Weil-Deligne bound”, crll, 2009:626 (2009), 115  crossref  zmath  isi
    19. D. Cartwright, B. Sturmfels, “The Hilbert Scheme of the Diagonal in a Product of Projective Spaces”, Internat Math Res Notices, 2009  crossref
    20. Dustin Cartwright, Mathias Häbich, Bernd Sturmfels, Annette Werner, “Mustafin varieties”, Sel. Math. New Ser, 2011  crossref
    21. Wilke R.S., “Line Bundles on Totally Degenerated Formal Schemes”, Int. Math. Res. Notices, 2011, no. 22, 5019–5044  crossref  mathscinet  zmath  isi
    22. Mathias Häbich, “Mustafin degenerations”, Beitr Algebra Geom, 2013  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:605
    Full text:174
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019